# SDR 29GA2025010300001

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N703SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1555
- Aircraft time: 7,756 hours, 6,497 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT DOWN ANNUNCIATOR IN FLIGHT NUMEROUS TIMES. OHM OUT CHECK RADIO ALTIMETER COAX CABLE AND ANTENNAS TEAT NORMAL.
